Neuropathy Due to Chemotherapy

The Abramson Cancer Center of the University of Pennsylvania
Ultima Vez Modificado:: 8 de mayo de 2013

Question:

I have neuropathy in my feet from my chemo. Is there anything to help with this?

Answer:

Christina Bach, MSW, LCSW, OSW-C, Oncology Social Worker at Penn Medicine, responds:

Neuropathy can really impact quality of life during and after certain types of chemotherapy treatments. The symptoms of neuropathy often improve, as patients are farther out from last receiving chemotherapy. It is important to talk with your care team about this symptom, as there are some pharmacologic interventions, including Neurotin and Cymbalta, which can help with neuropathic pain. You may also want to consider complimentary therapies, such as acupuncture and reiki, as these have been shown to improve pain in patients with neuropathy. Vitamins and antioxidants may also be helpful.

Be sure to check out the resources on oncolink.org about neuropathy management. There are also great resources on livestrong.org.

Palabras clave

Haga clic en cualquiera de estos términos para más artículos relacionados

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Quiere al día Tratamiento de Cáncer Noticias? Suscríbete a nuestro boletín electrónico. Suscríbase ahora!